E. T. Bell, Exponential Polynomials, The Annals of Mathematics, vol.35, issue.2, pp.258-277, 1934.
DOI : 10.2307/1968431

R. N. Bhattacharya and J. K. Ghosh, A class of U-statistics and asymptotic normality of the number of k-clusters, Journal of Multivariate Analysis, vol.43, issue.2, pp.300-330, 1992.
DOI : 10.1016/0047-259X(92)90038-H

A. Björner, Topological methods, pp.1819-1872, 1995.

D. Cohen-steiner, H. Edelsbrunner, and J. Harer, Stability of Persistence Diagrams, Discrete & Computational Geometry, vol.37, issue.1, pp.103-120, 2007.
DOI : 10.1007/s00454-006-1276-5

D. Daley and D. V. Jones, An introduction to the theory of point processes, 2002.

V. De-silva and R. Ghrist, Coordinate-free Coverage in Sensor Networks with Controlled Boundaries via Homology, The International Journal of Robotics Research, vol.25, issue.12, 2006.
DOI : 10.1177/0278364906072252

L. Decreusefond and E. Ferraz, On the One Dimensional Poisson Random Geometric Graph, Journal of Probability and Statistics, vol.51, 2011.
DOI : 10.1007/s00454-010-9319-3

URL : https://hal.archives-ouvertes.fr/hal-00512548

L. Decreusefond, A. Joulin, and N. Savy, Upper bounds on Rubinstein distances on configuration spaces and applications, Communications on stochastic analysis, vol.4, issue.3, pp.377-399, 2010.
URL : https://hal.archives-ouvertes.fr/hal-00347899

H. Edelsbrunner, D. Letscher, and A. Zomorodian, Topological Persistence and Simplification, Discrete & Computational Geometry, vol.28, issue.4, pp.511-533, 2001.
DOI : 10.1007/s00454-002-2885-2

R. Ghrist, Coverage and hole-detection in sensor networks via homology, IPSN 2005. Fourth International Symposium on Information Processing in Sensor Networks, 2005., pp.254-260, 2005.
DOI : 10.1109/IPSN.2005.1440933

M. J. Greenberg and J. R. Harper, Algebraic topology: a first course, 1981.

A. Hatcher, Algebraic topology, 2002.

Y. Ito, Generalized poisson functionals, Probab. Theory Related Fields, pp.1-28, 1988.
DOI : 10.1007/bf01848128

M. Kahle, Random Geometric Complexes, Discrete & Computational Geometry, vol.33, issue.2, pp.553-573, 2011.
DOI : 10.1007/s00454-010-9319-3

M. Kahle and E. Meckes, Limit theorems for Betti numbers of random simplicial complexes, Homology, Homotopy and Applications, vol.15, issue.1, p.29, 2010.
DOI : 10.4310/HHA.2013.v15.n1.a17

J. Munkres, Elements of algebraic topology, 1993.

I. Nourdin and G. Peccati, Normal approximations with malliavin calculus: From stein's method to universality, 2012.
DOI : 10.1017/CBO9781139084659

G. Peccati, J. L. Solé, M. S. Taqqu, and F. Utzet, Stein???s method and Normal approximation of Poisson functionals, The Annals of Probability, vol.38, issue.2, pp.443-478, 2010.
DOI : 10.1214/09-AOP477

M. Penrose, Random geometric graphs, Oxford Studies in Probability, vol.5, 2003.
DOI : 10.1093/acprof:oso/9780198506263.001.0001

M. D. Penrose and J. E. Yukich, Limit theory for point processes in manifolds, The Annals of Applied Probability, vol.23, issue.6, 2011.
DOI : 10.1214/12-AAP897

G. J. Pottie and W. J. Kaiser, Wireless integrated network sensors, Communications of the ACM, vol.43, issue.5, pp.51-58, 2000.
DOI : 10.1145/332833.332838